# SDR SWAA2024012432233

- Difficulty date: December 14, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPT; STA767+3; 767+7; 767+11 & 767+15; RBL21. WL 156<[01] VERIFIED ALL STEP COMPLETED;[02] REPLACED AFT CARGO BAY FWD SHIELD BS 767 - BS 787 RBL 21 IAW SRM 51-40-02; DWG 146A0081;[03] FAULT COMPLETE
